MAUDE Adverse Event Report: COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL
Model Number 383401
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident unit has been requested but to date has not been received for evaluation.If the unit is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the infusion rate changes.Additional information was received stating that there was a patient involved but there was no patient harm or medical intervention required.The infusion times are different each night.Some nights, it pumps too fast, other times it is too slow.The device was switched out.The rn thinks it needs to be recalibrated.The patient was possibly overfed and underfed.Pediasure sidekick was the formula used to feed the patient via mic-key delivery.
 
Additional Manufacturer Narrative
The service history record was reviewed and indicated that this is the first time that this unit has been returned for service.An evaluation of the kangaroo pump was performed.The unit was triaged, and the reported issue was confirmed.After review, it was determined that the pcb was damaged; j5 had lifted pads.In addition to replacing the pcb, the software was updated, the out-of-date battery and the damaged main door were replaced, and the gaskets and tie were replaced due to opening the unit.The pump was tested, and the problem was resolved.The pump is working as intended.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO JOEY,PUMP W/CLMP,REFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11379360
Report Number1282497-2021-09935
Device Sequence Number3712229
Product Code LZH
UDI-Device Identifier10884521144019
UDI-Public10884521144019
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383401
Device Catalogue Number383401
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1